Title

Regularity and nonexistence of solutions for a system involving the fractional Laplacian

RIS ID

112125

Publication Details

Tang, D. & Fang, Y. (2015). Regularity and nonexistence of solutions for a system involving the fractional Laplacian. Communications on Pure and Applied Analysis, 14 (6), 2431-2451.

Abstract

We consider a system involving the fractional Laplacian (Equation presented) where αi ∈ (0, 2), pi,qi > 0, i = 1, 2. Based on the uniqueness of α-harmonic function ([9]) on half space, the equivalence between (1) and integral equations (Equation presented) are derived. Based on this result we deal with integral equations (2) instead of (1) and obtain the regularity. Especially, by the method of moving planes in integral forms which is established by Chen-Li-Ou [12], we obtain the nonexistence of positive solutions of integral equations (2) under only local integrability assumptions.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3934/cpaa.2015.14.2431